# SDR DALA2015080304822

- Difficulty date: August 2, 2015
- Submitted: August 6, 2015
- Operation: Air carrier
- Aircraft: N910DL
- Make and model: Doug MD-88
- Aircraft serial: 49541
- Aircraft time: 73,428 hours, 56,901 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 351-427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON  LT SEAT TRACK, REPAIR PLUG X54, BS Y=351-355 AND BS 421-427. REPAIR PLUG REMOVED IAW SRM  51-30-1, AND NEW PLUGS INSTALLED IAW SRM 51-30-1.
